# SDR IPXA2022031680187

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 15,194 hours, 2,240 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NASTATUS RECIRC FAN LWR3PERFORM FIM 21-25-00-810-815. DO RECIRC FANS CHA B CMC GND TEST PASS. NO MORE MAINT&STATUS MSG
